Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 318154, 10 pages
http://dx.doi.org/10.1155/2013/318154
Research Article

Energy- and Regularity-Dependent Stability Estimates for Near-Field Inverse Scattering in Multidimensions

Centre de Mathématiques Appliquées, Ecole Polytechnique, 91128 Palaiseau, France

Received 20 November 2012; Revised 17 December 2012; Accepted 17 December 2012

Academic Editor: Zindoga Mukandavire

Copyright © 2013 M. I. Isaev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. I. Isaev, “Energy- and Regularity-Dependent Stability Estimates for Near-Field Inverse Scattering in Multidimensions,” Journal of Mathematics, vol. 2013, Article ID 318154, 10 pages, 2013. https://doi.org/10.1155/2013/318154.